2 doctors weighed in:
My husband was taken off haloperidol, what kinds of side effects can we expect?
2 doctors weighed in

Dr. Brad Bobrin
Psychiatry
1 doctor agrees
In brief: No withdrawal...
The side effects of coming off of Haldol (haloperidol) are mostly the return of the symptoms that were being treated.
However, rapidly taking someone off of Haldol (haloperidol) can cause dyskinesia or involuntary muscle movements, mostly of the face but can be in the arms and legs. The other thing could be insomnia if the Haldol (haloperidol) was helping him sleep.

In brief: No withdrawal...
The side effects of coming off of Haldol (haloperidol) are mostly the return of the symptoms that were being treated.
However, rapidly taking someone off of Haldol (haloperidol) can cause dyskinesia or involuntary muscle movements, mostly of the face but can be in the arms and legs. The other thing could be insomnia if the Haldol (haloperidol) was helping him sleep.
Dr. Brad Bobrin
Dr. Brad Bobrin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors